# SDR AALA20120816003

- Difficulty date: August 16, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT COMPARTMENT LEFT SIDE WALL ANGLE HAS CORROSION, ABOVE FORWARD DOOR LATCH.  INSTALLED NEW ANGLE PER AARD 51-10-05 AND BOEING DWG 148A8620.
